MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HIGH FLOW INSUFFLATION UNIT

SHIRAKAWA OLYMPUS CO., LTD. HIGH FLOW INSUFFLATION UNIT
Model Number UHI-3
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device had leakage from regulator unit during set up / inspection for use (before patient in room).There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was not returned to olympus for inspection and the reported failure was not confirmed.Since the device was not returned a definitive root cause could not be identified.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
HIGH FLOW INSUFFLATION UNIT
Common Device Name
HIGH FLOW INSUFFLATION UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22565893
Report Number3002808148-2025-11107
Device Sequence Number9219920
Product Code HIF
UDI-Device Identifier04953170140297
UDI-Public04953170140297
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K014166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUHI-3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown